# SDR AALA202103079003

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 35,427 hours, 13,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3128
- Condition: Low Pressure
- Location: R2 Door Slide
- Part time: 27,622 hours, 10,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR SLIDE BOTTLE INDICATION AT TOP OF RED ARK. REPLACED 2R DOOR SLIDE BOTTLE ASSEMBLY PER AMM 25-62-49.
